Hyperbolic Relaxation of a Fourth Order Evolution Equation
Renato Colucci and
Gerardo R. Chacón
Abstract and Applied Analysis, 2013, vol. 2013, 1-11
Abstract:
We propose a hyperbolic relaxation of a fourth order evolution equation, with an inertial term , where . We prove the existence of several absorbing sets having different regularities and the existence of a global attractor that is bounded in .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/372726.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/372726.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:372726
DOI: 10.1155/2013/372726
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().